Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 207, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 15, 2015, 5:05 PM MDT for Baca County, Colorado. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2015, 5:05 PM MDT (23:05 UTC)
- Expired
- Jul 15, 2015, 5:46 PM MDT
- In force
- 41 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Baca County, CO
The radar
The Pueblo radar (KPUX), 204 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 5:33 PM MDT | HAIL 1.25 | 4 Ene Stonington, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.1 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1897 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
854
WUUS55 KPUB 152306
SVRPUB
COC009-160000-
/O.NEW.KPUB.SV.W.0207.150715T2305Z-150716T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
505 PM MDT WED JUL 15 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BACA COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 600 PM MDT
* AT 505 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WALSH...OR
15 MILES SOUTHWEST OF THE SAUNDERS ELEVATOR...MOVING NORTHEAST AT
30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WALSH...VILAS...TWO BUTTES AND STONINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3722 10234 3733 10252 3764 10245 3764 10205
3731 10205
TIME...MOT...LOC 2305Z 223DEG 25KT 3738 10229
HAIL...1.00IN
WIND...60MPH
$$
lw3 follow-up statements
992
WWUS55 KPUB 152327
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
524 PM MDT WED JUL 15 2015
COC009-160000-
/O.CON.KPUB.SV.W.0207.000000T0000Z-150716T0000Z/
BACA CO-
524 PM MDT WED JUL 15 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR NORTHEASTERN BACA COUNTY...
AT 524 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WALSH...OR 13
MILES WEST OF THE SAUNDERS ELEVATOR...MOVING SLOWLY NORTHEAST.
HAZARD...60 MPH WIND GUSTS...QUARTER SIZE HAIL AND HEAVY RAIN.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WALSH...TWO BUTTES AND STONINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3727 10218 3743 10246 3764 10245 3764 10205
3731 10205
TIME...MOT...LOC 2324Z 022DEG 1KT 3740 10226
HAIL...1.00IN
WIND...60MPH
$$
LW315
WWUS55 KPUB 152343
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
540 PM MDT WED JUL 15 2015
COC009-160000-
/O.CON.KPUB.SV.W.0207.000000T0000Z-150716T0000Z/
BACA CO-
540 PM MDT WED JUL 15 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR EASTERN BACA COUNTY...
AT 540 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR THE SAUNDERS
ELEVATOR...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. AT 533 PM MDT...HALF DOLLAR SIZE
HAIL WAS REPORTED 4 MILES EAST TO NORTHEAST OF STONINGTON.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EASTERN BACA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3740 10217 3755 10205 3731 10205 3730 10207
TIME...MOT...LOC 2340Z 223DEG 25KT 3748 10216
HAIL...1.25IN
WIND...60MPH
$$
LW270
WWUS55 KPUB 152347
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
546 PM MDT WED JUL 15 2015
COC009-152356-
/O.CAN.KPUB.SV.W.0207.000000T0000Z-150716T0000Z/
BACA CO-
546 PM MDT WED JUL 15 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BACA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3740 10217 3755 10205 3731 10205 3730 10207
TIME...MOT...LOC 2344Z 223DEG 25KT 3750 10214
$$
LWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 3:02 PM MDT, 2 hours 3 minutes earlier.
Area forecast discussion, Jul 15, 3:02 PM MDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 302 PM MDT WED JUL 15 2015 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 243 PM MDT WED JUL 15 2015 ATMOSPHERIC MOISTURE AND INSTABILITY HAVE CHANGED LITTLE OVER THE PAST 24 HOURS...WITH SURFACE DEWPOINTS AND CAPES VERY SIMILAR TO YESTERDAY. IN GENERAL...CAPES OVER THE MOUNTAINS/I-25/EASTERN PLAINS AGAIN RUNNING IN THE 600-1200 J/KG RANGE...WITH SOME HIGHER VALUES (1500-2000 J/KG) ALONG THE NM AND KS BORDERS. UPPER LEVEL SUPPORT SEEMS TO BE LACKING TODAY...WITH PV ANALYSIS SHOWING ONLY SOME VERY MINOR ENERGY EMBEDDED IN THE MOISTURE PLUME ROTATING NORTHWARD ACROSS THE AREA. STILL EXPECTING ISOLATED TO LOW END SCATTERED TSRA ACROSS MOST OF THE REGION THIS AFTERNOON AND EVENING...WITH A COUPLE STRONG/SEVERE STORMS POSSIBLE OVER THE FAR ERN PLAINS ALONG THE HIGHER CAPE AXIS. TSRA FARTHER WEST OVER THE I-25 CORRIDOR AND ACROSS THE MOUNTAINS WILL BE WEAKER...WITH MAINLY A THREAT OF LOCALLY HEAVY RAIN UNDER A FEW OF THE STRONGER CELLS. MOST ACTIVITY WILL SHIFT INTO KS OVERNIGHT...AND KEPT JUST SOME LOW POPS ALONG THE KS BORDER AFTER 06Z. CONVECTIVE DEBRIS CLOUDINESS SHOULD DIMINISH BY EARLY THU MORNING...LEADING TO SEASONABLY MILD MIN TEMPS. ON THURSDAY...PRECIPITABLE WATER DROPS CONSIDERABLY OVER THE REGION...ESPECIALLY ACROSS THE MOUNTAINS AND I-25 CORRIDOR...AS MID/UPPER LEVEL FLOW BECOMES MORE WLY AND SHUNTS MUCH OF THE MONSOON TAP SOUTHWARD INTO NM. STILL ENOUGH RESIDUAL MOISTURE AROUND FOR ISOLATED TSRA MANY LOCATIONS...HIGHEST CHANCES ALONG THE NM BORDER WHERE SLIGHTLY DEEPER MOISTURE REMAINS. EXPECT STORM STRENGTH TO DECREASE AS WELL THU...WITH MANY TSRA PRODUCING MORE WIND THAN RAIN BY LATE AFTERNOON. MAX TEMPS WILL CLIMB AS 700 MB TEMPS CREEP UPWARD A DEGC OR TWO...WITH READING BACK INTO THE MID 90S ACROSS THE FAR EASTERN PLAINS. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 243 PM MDT WED JUL 15 2015 MODELS HAVE COME INTO BETTER AGREEMENT THROUGH THE EXTENDED PERIOD WITH ACTIVE WEATHER THROUGH EARLY NEXT WEEK. ENSEMBLE SPREADS HAVE ALSO COME DOWN...WITH SOME UNCERTAINTY IN TROUGH DEPTH FOR LATE IN THE WEEKEND. THURSDAY NIGHT THROUGH SATURDAY...HIGH PRESSURE WILL SIT OVER THE SOUTHEAST CONUS WHILE AN UPPER LEVEL TROUGH STRENGTHENS OVER THE PACIFIC NORTHWEST AND NORTHERN ROCKIES. THIS WILL FORCE SOUTHWESTERLY FLOW ACROSS COLORADO WITH ABUNDANT MOISTURE MOVING ACROSS THE REGION ALONG WITH EMBEDDED ENERGY. EXPECT SHOWERS AND THUNDERSTORMS TO BE ONGOING OVER THE MOUNTAINS BY THURSDAY EVENING...WHICH ARE FORECAST TO SPREAD EASTWARD INTO THE I-25 CORRIDOR THROUGH THE EVENING HOURS BEFORE DISSIPATING. LOCALLY HEAVY RAINFALL ALONG WITH GUSTY OUTFLOW WINDS WILL LIKELY ACCOMPANY THUNDERSTORMS. SIMILAR CONDITIONS ARE FORECAST ON FRIDAY...WITH SHOWERS AND THUNDERSTORMS DEVELOPING OVER THE MOUNTAINS FRIDAY AFTERNOON AND SPREADING EASTWARD INTO THE I-25 CORRIDOR DURING THE EVENING HOURS. PRECIPITATION SHOULD DISSIPATE WITH SUN DOWN FRIDAY EVENING. LOCALLY HEAVY RAINFALL AND GUSTY OUTFLOW WINDS ARE THE PRIMARY THREATS. THE UPPER LEVEL TROUGH IS FORECAST TO BEGIN MOVING OUT OF THE NORTHERN ROCKIES AND INTO THE NORTHERN PLAINS. EXPECT SHOWERS AND THUNDERSTORMS TO DEVELOP OVER THE MOUNTAINS SATURDAY AFTERNOON. INCREASING WESTERLY FLOW ALOFT ALONG WITH ENERGY FROM THE UPPER TROUGH TO THE NORTH SHOULD ALLOW WIDESPREAD SHOWERS AND THUNDERSTORMS TO MOVE EASTWARD ACROSS THE EASTERN PLAINS THROUGH THE OVERNIGHT HOURS. LOCALLY HEAVY RAINFALL AND GUSTY OUTFLOW WINDS WILL CONTINUE TO BE THE MAIN THREATS. SUNDAY INTO MONDAY...MODELS SEND A COLD FRONT SOUTH ACROSS THE EASTERN PLAINS BY SUNDAY MORNING WITH NORTHEASTERLY TO EASTERLY MOIST UPSLOPE FLOW DEVELOPING IN THE LOWER LEVELS. THIS WILL PROVIDE THE FOCUS FOR WIDESPREAD SHOWER AND THUNDERSTORM DEVELOPING ON SUNDAY...ESPECIALLY FOR THE PALMER DIVIDE...EASTERN MOUNTAINS AND RATON MESA. WIDESPREAD MODERATE TO HEAVY RAINFALL IS POSSIBLE...ALONG WITH AN INCREASED CHANCE OF FLOODING ACROSS THE REGION. THE MAIN UPPER ENERGY WILL SHIFT EAST ON MONDAY...HOWEVER LOW LEVEL FLOW IS FORECAST TO REMAIN MOIST EASTERLY PROVIDING ENHANCED UPSLOPE ALONG THE EASTERN MOUNTAINS...PALMER DIVIDE AND RATON MESA. MODELS GENERATING DECENT THUNDERSTORM COVERAGE OVER THESE AREAS MONDAY AFTERNOON WITH A CONTINUED HEAVY RAIN THREAT. TUESDAY AND WEDNESDAY...AN UPPER LEVEL RIDGE IS FORECAST TO BUILD ACROSS COLORADO TUESDAY INTO WEDNESDAY WITH DRIER CONDITIONS SPREADING ACROSS THE REGION. DIURNALLY DRIVEN AFTERNOON AND EVENING THUNDERSTORMS OVER THE MOUNTAINS ARE FORECAST...WITH LITTLE MOVEMENT...AND DISSIPATION DURING THE EVENING HOURS. MOZLEY && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 243 PM MDT WED JUL 15 2015 VFR CONDITIONS WILL CONTINUE AT TAF SITES TONIGHT AND THURSDAY. ISOLATED TSRA OVER THE MOUNTAINS THIS AFTERNOON WILL SPREAD ACROSS LOWER ELEVATIONS 20Z-02Z...AND WILL KEEP A VCTS MENTION IN KCOS AND KALS THIS AFTERNOON...AND MONITOR RADAR TRENDS FOR POTENTIAL OF A BRIEF TSRA NEAR KPUB AFTER 22Z. MAIN THREAT FROM STORMS TODAY WILL BE GUSTY AND ERRATIC OUTFLOW WINDS TO 40 KNOTS. TSRA WILL END FAIRLY QUICKLY THIS EVENING WITH CLEARING SKIES OVERNIGHT. ON THU...LESS CHANCE OF TSRA AREA-WIDE...AND WITH DRIER AIR MASS...CLOUD BASES AND PRECIP INTENSITY SHOULD BE LESS THAN PAST COUPLE DAYS. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...PETERSEN LONG TERM...MOZLEY AVIATION...PETERSEN
Hazardous weather outlook, Jul 15, 11:36 AM MDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1136 AM MDT WED JUL 15 2015 COZ058>089-093>099-161745- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1136 AM MDT WED JUL 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS EARLY THIS AFTERNOON...SPREADING INTO THE SOUTHEAST PLAINS LATER IN THE DAY. THE MAIN THREAT WITH THUNDERSTORMS TODAY WILL BE CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAIN. HOWEVER...ONE OR TWO STORMS COULD BECOME STRONG TO SEVERE ACROSS THE FAR SOUTHEAST PLAINS...PARTICULARLY TO THE EAST OF A LINE FROM EADS TO KIM. HAIL UP TO 1 INCH IN DIAMETER AND WIND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE ANTICIPATED OVER MAINLY THE MOUNTAINS AND INTERIOR VALLEYS THURSDAY. THE PRIMARY THREATS WITH THESE STORMS WILL BE WIND GUSTS TO 40 MPH...LOCALLY HEAVY RAINFALL AND LIGHTNING. ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE FRIDAY AND SATURDAY...ONCE AGAIN FAVORING THE MOUNTAINS AND INTERIOR VALLEYS. THEN...THUNDERSTORM ACTIVITY IS EXPECTED TO INCREASE FROM SUNDAY AFTERNOON INTO EARLY NEXT WEEK AS DEEPER ATMOSPHERIC MOISTURE COMBINES WITH UPPER DISTURBANCES AND A SURFACE COLD FRONT. THE PRIMARY THREATS WITH THESE STORMS...ESPECIALLY OVER THE EASTERN PLAINS WILL BE HAZARDOUS LIGHTNING...GUSTY WINDS AND LOCALLY HEAVY RAINFALL...ALTHOUGH STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE DURING THIS TIME-FRAME. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS PORTIONS OF KIOWA... BENT...PROWERS...AND BACA COUNTIES. 10/88
In the hours before
Special weather statement, Jul 15, 1:12 PM MDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 112 PM MDT WED JUL 15 2015 COZ094-097-099-152000- EASTERN LAS ANIMAS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO- LAS ANIMAS VICINITY/BENT COUNTY CO- 112 PM MDT WED JUL 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAS ANIMAS... NORTHWESTERN BACA AND SOUTH CENTRAL BENT COUNTIES UNTIL 200 PM MDT... AT 111 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15 MILES WEST OF PRITCHETT...OR 28 MILES WEST OF SPRINGFIELD...MOVING NORTHEAST AT 30 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL LAS ANIMAS...NORTHWESTERN BACA AND SOUTH CENTRAL BENT COUNTIES. LAT...LON 3733 10314 3748 10326 3773 10293 3752 10266 TIME...MOT...LOC 1911Z 237DEG 27KT 3745 10313 EP
Special weather statement, Jul 15, 2:49 PM MDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 249 PM MDT WED JUL 15 2015 COZ094-099-152130- EASTERN LAS ANIMAS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO- 249 PM MDT WED JUL 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAS ANIMAS AND NORTHWESTERN BACA COUNTIES UNTIL 330 PM MDT... AT 248 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16 MILES WEST OF PRITCHETT...OR 29 MILES WEST OF SPRINGFIELD...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL LAS ANIMAS AND NORTHWESTERN BACA COUNTIES. LAT...LON 3732 10320 3753 10326 3764 10293 3739 10286 TIME...MOT...LOC 2048Z 254DEG 25KT 3744 10315 EP
Special weather statement, Jul 15, 2:50 PM MDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 250 PM MDT WED JUL 15 2015 COZ097-152130- LAS ANIMAS VICINITY/BENT COUNTY CO- 250 PM MDT WED JUL 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BENT COUNTY UNTIL 330 PM MDT... AT 250 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES EAST OF HIGBEE...OR 23 MILES SOUTHEAST OF NORTH LA JUNTA... MOVING NORTHEAST AT 25 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... JOHN MARTIN RESERVOIR. LAT...LON 3765 10316 3777 10334 3807 10299 3792 10277 TIME...MOT...LOC 2050Z 224DEG 21KT 3776 10320 ETP
Special weather statement, Jul 15, 3:04 PM MDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 304 PM MDT WED JUL 15 2015 COZ098-099-152145- LAMAR VICINITY/PROWERS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO- 304 PM MDT WED JUL 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL PROWERS AND NORTHEASTERN BACA COUNTIES UNTIL 345 PM MDT... AT 304 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF TWO BUTTES RESERVOIR...OR 9 MILES NORTH OF SPRINGFIELD...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TWO BUTTES AND TWO BUTTES RESERVOIR. LAT...LON 3743 10267 3761 10270 3772 10216 3745 10212 TIME...MOT...LOC 2104Z 261DEG 21KT 3754 10260 EP
Local storm report, Jul 15, 3:10 PM MDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
310 PM MDT WED JUL 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM TSTM WND DMG 10 NW SPRINGFIELD 37.53N 102.73W
07/15/2015 BACA CO TRAINED SPOTTER
VERY STRONG WINDS. RIPPED SCREEN DOOR OFF OF PROPERTY.
MANY BRANCHES UP TO 6 INCH IN DIAMETER RIPPED FROM
TREES.
&&
MNSpecial weather statement, Jul 15, 4:11 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 411 PM MDT WED JUL 15 2015 COZ084-085-152315- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- 411 PM MDT WED JUL 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL EL PASO COUNTY UNTIL 515 PM MDT... AT 411 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SCHRIEVER AFB...OR 17 MILES EAST OF COLORADO SPRINGS...MOVING EAST AT 10 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM AND WIND GUSTS TO NEAR 50 MPH. LOCATIONS IMPACTED INCLUDE... SCHRIEVER AFB AND ELLICOTT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3877 10460 3894 10454 3892 10420 3866 10429 TIME...MOT...LOC 2211Z 285DEG 8KT 3884 10449 LW
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 6:00 PM MDT | Special Weather Statement | PUB | Baca | 45 min |
| Jul 14, 6:04 PM MDT | Special Weather Statement | PUB | Bent | 41 min |
| Jul 14, 6:06 PM MDT | Special Weather Statement | PUB | Bent | 39 min |
| Jul 14, 6:15 PM MDT | Areal Flood Advisory | PUB | Baca | 3 hr |
| Jul 14, 6:46 PM MDT | Special Weather Statement | PUB | Prowers | 44 min |
| Jul 14, 7:09 PM MDT | Areal Flood Advisory | PUB | Bent, Prowers | 3 hr |
| Jul 14, 7:11 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 34 min |
| Jul 14, 7:17 PM MDT | Flash Flood Warning | PUB | Bent, Prowers | 118 min |
| Jul 14, 7:44 PM MDT | Special Weather Statement | PUB | Prowers | 46 min |
| Jul 14, 8:35 PM MDT | Special Weather Statement | PUB | Baca | 40 min |
| Jul 14, 9:21 PM MDT | Special Weather Statement | PUB | Baca | 39 min |
| Jul 15, 1:12 PM MDT | Special Weather Statement | PUB | Baca | 48 min |
| Jul 15, 2:32 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 28 min |
| Jul 15, 2:49 PM MDT | Special Weather Statement | PUB | Baca | 41 min |
| Jul 15, 2:50 PM MDT | Special Weather Statement | PUB | Bent | 40 min |
| Jul 15, 3:04 PM MDT | Special Weather Statement | PUB | Baca | 41 min |
| Jul 15, 3:09 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 36 min |
| Jul 15, 3:44 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 46 min |
| Jul 15, 4:11 PM MDT | Special Weather Statement | PUB | El Paso | 64 min |
| Jul 15, 4:22 PM MDT | Areal Flood Advisory | PUB | El Paso | 2 hr |
| Jul 15, 5:16 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 29 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.